MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 12-feb-2026, an arthrex subsidiary employee reported via email that an ar-1588rtt acl fibertag tightrope implant encountered issues during an acl reconstruction performed on (b)(6) 2026.Passing and flipping were completed without difficulty; however, the surgeon experienced resistance when adjusting the graft into the bone tunnel.The graft was eventually advanced, but two adjustment threads broke during subsequent tensioning.When attempting tibial fixation, the graft backed out in the opposite direction, and the loop was found to be completely broken.The procedure was completed using a non-arthrex device, and no components remained in the patient.No significant surgical delay, additional anesthesia, or patient adverse effects were reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ACL TIGHTROPE WITH FIBERTAG
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24519166
Report Number1220246-2026-01239
Device Sequence Number20962905
Product Code MBI
UDI-Device Identifier00888867308459
UDI-Public(01)00888867308459(11)250714(17)300630(10)15466639
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG
Device Catalogue NumberAR-1588RTT
Device Lot Number15466639
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown